# SDR SWIA202265032

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SUPPORT BEAM AT FS 349.00, APPROX. LBL36    (C-CHECK RO 3/14/2022)    REMOVED CORROSION AT FLOOR SUPPORT BEAM AT FS 349.00 APPROX. LBL 36 REF: CRJ-200 SRM 51-21-06 / NOMINAL THICKNESS OF 0.063" REF CRJ 200 SRM 53-21-15 FIGURE 5. REMAINING THICKNESS OF 0.057" MEASURED WITH TUC8562 CAL DUE 30-NOV-22. MATERIAL LOSS OF 0.006" IS WITHIN LIMITS OF CRJ 200 SRM 53-00-00 FIGURE 102 WHICH ALLOWS 10% MATERIAL LOSS. / FLOOR SUPPORT ANGLE ON AFT SIDE OF FS349 BETWEEN LBL36 AND LBL42 NOMINAL THICKNESS OF 0.063" REF CRJ 200 SRM 53-21-15 REMAINING THICKNESS OF 0.032" IS OUT OF LIMITS OF CRJ 200 SRM 53-00-00 WHICH ALLOWS 10% / REMOVED AND REPLACED ANGLE SUPPORT WITH NEW P/N 601R38673-43 ON FLOOR SUPPORT BEAM AT FS 349.00, APPROX. LBL36 REF CRJ200 SRM51-42-06 SRM51-42-20 AND DRAWING 601R38673 REV D. M337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
